[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Paul/stinging bolus

How many units are in your bolus's? (sp??)  I find anything over a 3.0 bolus
stings, its too much into my skin at once, so I break it into 2 separate
bolus'es (still doesn't look right :)  )  Maybe try that?  I have seen posts
on IP regarding about the same, to break it into smaller amounts.
Good luck!
email @ redacted

From: "Whitaker, Paul" <email @ redacted>
Subject: [IP] Stinging Bolus's

Hello everyone,

After two months pumping I'm still finding things I can't explain. Today,
whenever I have done a bolus I have a stinging sensation at the site. It's
not painful, but it sure does make me jump when it starts - like sticking a
hot needle in.

Does anyone what causes this? The site 'looks' and feels OK, (it's 30 hrs
old), and I haven't experienced any 'high's.


Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org